# SDR QXEA2015070200360

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14, CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-15, STEP 6M, SRM 51-42-05, STEP 4 E, SRM 51-41-00, AND DWG 85338201, REV D.
